# SDR ABXA20240907170

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,112 hours, 46,171 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK C HYD PRIM 1 EICAS MESSAGE APPEARED JUST AFTER PUSHBACK AND BOTH ENGINES STABILIZED  A/C RETURNED TO THE GATE AND MTX GROUNDED A/C . MTX VERIFIED HYD PUMP WORKING. REF AMM 29-11-00. OPS CHECK GOOD. AND RETURNED A/C TO SERVICE.
